# SDR USAA2013070500025

- Difficulty date: July 1, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,099 hours, 24,623 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN-ROUTE, FLIGHT DECK TRIM AIR GOES HOT ON CLIMBOUT (31 DEG C) BURNED OFF AT CRUISE, TURNED TRIM AIR BACK ON, TRIM AIR WENT HOT AGAIN, WITH DISTINCT SMELL OF DUCTWORK. TURNED FLIGHT DECK TRIM AIR OFF, LEFT OFF.  MX FOUND COCKPIT TEMP SENSOR EXTREMELY DIRTY. CLEANED SENSOR, OPS CHECKS GOOD.
